Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Some open problems in parameterized complexity related to the work of Jianer Chen

Fellows, Michael R. (2014). Some open problems in parameterized complexity related to the work of Jianer Chen. Tsinghua Science & Technology,19(4 Art No 6867514):325-328.

Document type: Journal Article
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article

Google Scholar Search Google Scholar

IRMA ID 75039815xPUB326
Title Some open problems in parameterized complexity related to the work of Jianer Chen
Author Fellows, Michael R.
Journal Name Tsinghua Science & Technology
Publication Date 2014
Volume Number 19
Issue Number 4 Art No 6867514
ISSN 1007-0214   (check CDU catalogue  open catalogue search in new window)
Scopus ID 2-s2.0-84905487835
Start Page 325
End Page 328
Total Pages 4
Place of Publication China
Publisher Qinghua Daxue Xuebao Bianjibu,Tsinghua University, Editorial Board
HERDC Category C1 - Journal Article (DIISR)
Abstract This short paper highlights some open problems related to the work of Jianer Chen in the area of
parameterized/multivariate algorithmics
Keywords parameterized complexity
multivariate algorithmics
open problems
DOI http://dx.doi.org/10.1109/TST.2014.6867514   (check subscription with CDU E-Gateway service for CDU Staff and Students  check subscription with CDU E-Gateway in new window)
 
Versions
Version Filter Type
Access Statistics: 12 Abstract Views  -  Detailed Statistics
Created: Wed, 19 Aug 2015, 12:06:52 CST